# SDR CA111025007

- Difficulty date: October 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 727-200
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 356644400
- Condition: Failed
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW EXPERIENCED A "STRUT OVERHEAT" WARNING ON THE NR 3 SIDE.  CREW THROTTLED THE ENGINE TO IDLE AND THE WARNING EXTINGUISHED.  ACFT RETURNED TO BASE WHERE MX REPLACED A FAULTY FIRE SENSE LOOP.
